More decompositions of En which are factors of En+1
Meyer, Donald
Fundamenta Mathematicae, Tome 68 (1970), p. 49-65 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:214204
@article{bwmeta1.element.bwnjournal-article-fmv67i1p6bwm,
     author = {Donald Meyer},
     title = {More decompositions of $E^n$ which are factors of $E^n+1$
            },
     journal = {Fundamenta Mathematicae},
     volume = {68},
     year = {1970},
     pages = {49-65},
     zbl = {0194.55801},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p6bwm}
}
Meyer, Donald. More decompositions of $E^n$ which are factors of $E^n+1$
            . Fundamenta Mathematicae, Tome 68 (1970) pp. 49-65. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p6bwm/